# SDR DALA2015122007700

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 43,785 hours, 22,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727j-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT PIT RT FLOOR TO SIDEWALL ATTACHING FLOOR SHIELD HAS SURFACE CORROSION AT FASTENER LOCATIONS BS 787-727J.  MAINTENANCE R & R SHIELD ASSY IAW DWG 146A8127 ID 001, REV C, 7 DWG 146A0081 ID 0001, REV B.
